Alert archive / Illinois / Tornado Warnings in 2015

Tornado Warning 18, NWS St. Louis, MO

May 24, 2015Saint Clair County, Illinois

NWS St. Louis, MO issued this tornado warning at May 24, 2015, 8:52 PM CDT for Saint Clair County, Illinois. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 24, 2015, 8:52 PM CDT (01:52 UTC)
Expired
May 24, 2015, 9:15 PM CDT
In force
23 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Saint Clair County, IL

The radar

The St Louis radar (KLSX), 61 km from the middle of the area, began a volume at 01:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 24, 4:14 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 1.9 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2015-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 169 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2015-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 102 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
169 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
1620 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
102 m²/s²
0-3 km storm-relative helicity
173 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

211 
WFUS53 KLSX 250152
TORLSX
ILC163-250215-
/O.NEW.KLSX.TO.W.0018.150525T0152Z-150525T0215Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
852 PM CDT SUN MAY 24 2015

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* TORNADO WARNING FOR...
  ST. CLAIR COUNTY IN SOUTHWEST ILLINOIS...

* UNTIL 915 PM CDT

* AT 850 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED NEAR WATERLOO...AND MOVING NORTHEAST AT 35 MPH.

  HAZARD...TORNADO.

  SOURCE...RADAR INDICATED ROTATION.

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
           TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
           LIKELY.

* THIS DANGEROUS STORM WILL BE NEAR...
  MILLSTADT AND SMITHTON AROUND 900 PM CDT.
  SWANSEA AND BELLEVILLE AROUND 910 PM CDT.
  FAIRVIEW HEIGHTS AND SHILOH AROUND 915 PM CDT.

THIS WARNING ALSO INCLUDES...
INTERSTATE 64 IN ILLINOIS FROM EXIT 9 TO EXIT 27.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3833 9004 3841 9015 3843 9015 3845 9017
      3866 9005 3866 8971
TIME...MOT...LOC 0152Z 204DEG 28KT 3838 9008

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

GLASS
3 follow-up statements
766 
WWUS53 KLSX 250203
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
903 PM CDT SUN MAY 24 2015

ILC163-250215-
/O.CON.KLSX.TO.W.0018.000000T0000Z-150525T0215Z/
ST. CLAIR IL-
903 PM CDT SUN MAY 24 2015

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHERN ST. CLAIR COUNTY
UNTIL 915 PM CDT...

AT 901 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR MILLSTADT...AND MOVING NORTH AT 45 MPH.

HAZARD...TORNADO.

SOURCE...RADAR INDICATED ROTATION.

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
         LIKELY.

THIS DANGEROUS STORM WILL BE NEAR...
  BELLEVILLE AND SWANSEA AROUND 910 PM CDT.
  FAIRVIEW HEIGHTS AND CASEYVILLE AROUND 915 PM CDT.

THIS WARNING ALSO INCLUDES...
INTERSTATE 64 IN ILLINOIS FROM EXIT 9 TO EXIT 27.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3838 8999 3843 9010 3849 9014 3866 9005
      3866 8972
TIME...MOT...LOC 0203Z 194DEG 37KT 3849 9004

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

GLASS
191 
WWUS53 KLSX 250208
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
908 PM CDT SUN MAY 24 2015

ILC163-250215-
/O.CON.KLSX.TO.W.0018.000000T0000Z-150525T0215Z/
ST. CLAIR IL-
908 PM CDT SUN MAY 24 2015

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTH CENTRAL ST. CLAIR
COUNTY UNTIL 915 PM CDT...

AT 906 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR BELLEVILLE...AND MOVING NORTH AT 35 MPH.

HAZARD...TORNADO.

SOURCE...RADAR INDICATED ROTATION.

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
         LIKELY.

THIS DANGEROUS STORM WILL BE NEAR...
  FAIRVIEW HEIGHTS AND CASEYVILLE AROUND 915 PM CDT.

THIS WARNING ALSO INCLUDES...
INTERSTATE 64 IN ILLINOIS FROM EXIT 9 TO EXIT 23.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3844 8993 3847 9006 3851 9012 3866 9005
      3865 8982
TIME...MOT...LOC 0208Z 196DEG 31KT 3852 9004

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

GLASS
772 
WWUS53 KLSX 250216
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
916 PM CDT SUN MAY 24 2015

ILC163-250226-
/O.EXP.KLSX.TO.W.0018.000000T0000Z-150525T0215Z/
ST. CLAIR IL-
916 PM CDT SUN MAY 24 2015

...THE TORNADO WARNING FOR NORTH CENTRAL ST. CLAIR COUNTY HAS
EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO 
WATCH REMAINS IN EFFECT UNTIL 1000 PM.

LAT...LON 3844 8993 3847 9006 3851 9012 3866 9005
      3865 8982
TIME...MOT...LOC 0208Z 196DEG 31KT 3852 9004

$$

GLASS

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this tornado warning went out at May 24, 6:49 PM CDT, 2 hours 3 minutes earlier.

Area forecast discussion, May 24, 6:49 PM CDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
649 PM CDT Sun May 24 2015

.SHORT TERM:  (Through Late Tonight)
Issued at 200 PM CDT Sun May 24 2015

Isolated to scattered thunderstorms will continue to develop in
the unstable airmass this afternoon ahead of the main band of rain
and storms that is aligned north to south from near IRK to
SGF. Initial tornado threat will be with the MCV structure that is
currently moving north-northeast from Sedalia to Kirksville the
next few hours. Perhaps this activity will skirt our western CWA,
but the larger threat of strong to severe thunderstorms will
arrive a bit later this afternoon and evening. A strong shortwave
will lift northeast across the region with an arcing band of
thunderstorms accompanying it. The enviroment will be supportive
of embedded mesovortices and short lived tornadoes as low level
shear and helicity values will increase as the surface wind begins
to back to the south-southeast as low pressure forms to our west.
This activity should be progressive and therefore the threat of
flash flooding remains low in our CWA.

CVKING

.LONG TERM: (Memorial Day through Sunday)
Issued at 200 PM CDT Sun May 24 2015

Memorial Day still looks dry as subsidence is expected behind
tonights system. Temperatures should be quite mild with some
sunshine expected. The dry weather will not last long thought as
next shortwave will move through the area Monday night and Tuesday
morning bringing the area another round of showers and
thunderstorms. Timing of convection has me doubting we see much
severe weather on Tuesday.

The pattern remains active the remainder of the week and straight
into next weekend. Chance of thunderstorms each day with mild
temperatures. Severe weather chances will depend on timing of
individual shortwaves and available instability/shear.

&&

.AVIATION:  (For the 00z TAFs through 00z Monday Evening)
Issued at 607 PM CDT Sun May 24 2015

Expect periods of SH/TS to continue through the evening until a
low pressure system lifts away from the area. MVFR ceilings are
expected to persist for several hours after the rain has ended.
Once ceilings fall to MVFR later tonight, improvement is not
expected until after 12z. Winds will remain southeasterly to
southerly, then turn southwesterly after 06z with the passage of
the surface low. Winds are forecast to back once again and become
southerly after 18z.

Kanofsky

&&

.LSX WATCHES/WARNINGS/ADVISORIES:
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, May 24, 1:34 PM CDT, 7 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
134 PM CDT SUN MAY 24 2015

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-251200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
134 PM CDT SUN MAY 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS THIS AFTERNOON WILL BECOME MORE NUMEROUS
THIS EVENING. SOME OF THESE THUNDERSTORMS MAY BECOME SEVERE AND CAPABLE
OF PRODUCING LOCALLY DAMAGING WIND GUSTS OF 60 MPH AND A FEW
SHORT-LIVED TORNADOES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A CHANCE OF THUNDERSTORMS MOST OF THIS WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ALL SEVERE WEATHER TO THE
NATIONAL WEATHER SERVICE IN ST. LOUIS THIS AFTERNOON AND EVENING.

CVKING

In the hours before

Special weather statement, May 24, 6:16 PM CDT, 2 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
616 PM CDT SUN MAY 24 2015

MOZ049-051-052-059-060-062-250000-
FRANKLIN MO-GASCONADE MO-LINCOLN MO-MONTGOMERY MO-OSAGE MO-WARREN MO-
616 PM CDT SUN MAY 24 2015

...SIGNIFICANT WEATHER ADVISORY FOR WARREN...EASTERN OSAGE...
MONTGOMERY...SOUTHWESTERN LINCOLN...GASCONADE AND NORTHWESTERN
FRANKLIN COUNTIES UNTIL 700 PM CDT...

AT 614 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CHAMOIS TO MOUNT
STERLING TO BLAND...AND MOVING NORTHEAST AT 45 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  HERMANN...
  NEW HAVEN...
  WARRENTON...
  WRIGHT CITY...
  SWISS...
  DRAKE...
  BIG SPRING...
  JONESBURG...
  TRELOAR...
  TRUESDALE...

THIS STORM WILL AFFECT DEUTSCHHEIM HISTORIC SITE.

THIS STORM WILL ALSO IMPACT...
INTERSTATE 70 IN MISSOURI FROM EXIT 179 TO EXIT 200.

THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR
THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

GKS
Special weather statement, May 24, 6:46 PM CDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
646 PM CDT SUN MAY 24 2015

MOZ036-051-052-060-250030-
LINCOLN MO-MONTGOMERY MO-PIKE MO-WARREN MO-
646 PM CDT SUN MAY 24 2015

...SIGNIFICANT WEATHER ADVISORY FOR WARREN...MONTGOMERY AND LINCOLN
COUNTIES IN EAST CENTRAL MISSOURI...AND PIKE COUNTY IN NORTHEAST
MISSOURI UNTIL 730 PM CDT...

AT 643 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM WELLSVILLE TO
MINEOLA TO NEW FLORENCE TO 6 MILES NORTHEAST OF HERMANN...AND MOVING
NORTHEAST AT 45 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  WARRENTON...
  TROY...
  BOWLING GREEN...
  LOUISIANA...
  ELSBERRY...
  NEW FLORENCE...
  JONESBURG...
  BUELL...
  TRUESDALE...
  BELLFLOWER...

THIS STORM WILL AFFECT CUIVRE RIVER STATE PARK AND GRAHAM CAVE STATE
PARK.

THIS STORM WILL ALSO IMPACT...
INTERSTATE 70 IN MISSOURI FROM EXIT 170 TO EXIT 193.

THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR
THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

GKS
Special weather statement, May 24, 6:53 PM CDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
653 PM CDT SUN MAY 24 2015

MOZ074-075-084-085-250045-
IRON MO-MADISON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-
653 PM CDT SUN MAY 24 2015

...SIGNIFICANT WEATHER ADVISORY FOR ST. FRANCOIS...WESTERN STE.
GENEVIEVE...NORTHWESTERN MADISON AND IRON COUNTIES UNTIL 745 PM
CDT...

AT 651 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ARCADIA...OR NEAR IRONTON...MOVING NORTHEAST
AT 35 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BISMARCK...
  FARMINGTON...
  LEADWOOD...
  DESLOGE...
  BONNE TERRE...
  PILOT KNOB...
  ROSELLE...
  IRON MOUNTAIN...
  KNOB LICK...
  PARK HILLS...

THIS STORM WILL AFFECT ELEPHANT ROCKS STATE PARK...FORT DAVIDSON
HISTORIC SITE...MISSOURI MINES HISTORIC SITE AND ST. JOE STATE PARK.

GLASS
Special weather statement, May 24, 7:27 PM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
727 PM CDT SUN MAY 24 2015

ILZ058-097-098-MOZ036-052-250115-
CALHOUN IL-GREENE IL-LINCOLN MO-PIKE MO-PIKE IL-
727 PM CDT SUN MAY 24 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GREENE AND CALHOUN
COUNTIES IN SOUTHWEST ILLINOIS...AND PIKE COUNTY IN WEST CENTRAL
ILLINOIS...AND LINCOLN COUNTY IN EAST CENTRAL MISSOURI...AND PIKE
COUNTY IN NORTHEAST MISSOURI UNTIL 815 PM CDT...

AT 725 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CURRYVILLE TO EOLIA
TO DAVIS...AND MOVING NORTHEAST AT 40 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  BOWLING GREEN...
  ELSBERRY...
  LOUISIANA...
  PITTSFIELD...
  EOLIA...
  FRANKFORD...
  CLARKSVILLE...
  PIKE...
  PLEASANT HILL...
  BELLEVIEW...

THIS STORM WILL AFFECT CUIVRE RIVER STATE PARK.

THIS STORM WILL IMPACT...
INTERSTATE 72 FROM EXIT 20 TO EXIT 35.

THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR
THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

GKS
Special weather statement, May 24, 7:33 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
733 PM CDT SUN MAY 24 2015

MOZ051-059-060-250115-
GASCONADE MO-MONTGOMERY MO-WARREN MO-
733 PM CDT SUN MAY 24 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WARREN...MONTGOMERY
AND GASCONADE COUNTIES UNTIL 815 PM CDT...

AT 731 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR HERMANN...MOVING NORTH AT 40 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  MONTGOMERY CITY...
  BIG SPRING...
  JONESBURG...
  NEW FLORENCE...
  BELLFLOWER...
  BUELL...

THIS STORM WILL AFFECT DEUTSCHHEIM HISTORIC SITE.

THIS STORM WILL ALSO IMPACT...
INTERSTATE 70 IN MISSOURI FROM EXIT 175 TO EXIT 188.

THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

GKS
Special weather statement, May 24, 8:00 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
800 PM CDT SUN MAY 24 2015

ILZ096-097-250145-
BROWN IL-PIKE IL-
800 PM CDT SUN MAY 24 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BROWN AND EASTERN PIKE
COUNTIES IN WEST CENTRAL ILLINOIS UNTIL 845 PM CDT...

AT 759 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR PLEASANT HILL...OR 9 MILES SOUTH OF
PITTSFIELD...MOVING NORTHEAST AT 50 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  PITTSFIELD...
  GRIGGSVILLE...
  BUCKHORN...

THIS STORM WILL IMPACT...
INTERSTATE 72 FROM EXIT 31 TO EXIT 35.

THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

GKS

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 9:27 PM CDTSevere Thunderstorm WarningLSXClinton, Madison, Saint Clair48 min
May 24, 10:15 PM CDTSevere Thunderstorm WarningLSXBond, Clinton, Fayette, Madison, Marion, Montgomery and 1 more45 min
May 24, 10:59 PM CDTSevere Thunderstorm WarningLSXFayette, Montgomery22 min

Nearby

Tornado Warnings in Illinois, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.